# SDR LR7A06075

- Difficulty date: June 15, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 32,361 hours, 16,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: NSN
- Condition: Cracked
- Location: Fs 617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C7 CHECK PER JOB CARD HC5321 FOUND LT MWW REAR SKIN CRACKED AT FS 617, WL 180 & 186, LBL 72.  REPAIRED SKIN IAW SMP583 53-40-10.
